Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8

Thread: clomid safety?

  1. #1
    Drkodiak1's Avatar
    Drkodiak1 is offline Associate Member
    Join Date
    Jul 2003
    Location
    hArD hItTen
    Posts
    212

    clomid safety?

    i just came off a 10 week cycle i was wondering what is the longest amount of time i can stay on clomid? So far ive been on it for 17 days. Im taking 50mg of liquid clomid everyday. Should i be taking more or less than that for future reference?

  2. #2
    LORDBLiTZ Guest
    How do you feel?

  3. #3
    Drkodiak1's Avatar
    Drkodiak1 is offline Associate Member
    Join Date
    Jul 2003
    Location
    hArD hItTen
    Posts
    212
    I feel perfectly fine. No sickness depression nothing.

  4. #4
    Calipso's Avatar
    Calipso is offline Banned Post Whore
    Join Date
    Aug 2003
    Location
    Freakville, MA
    Posts
    1,689
    Did you do the standard 300/100/50 PCT of clomid?

  5. #5
    halifaxsteve is offline Member
    Join Date
    Apr 2003
    Location
    canada
    Posts
    595
    it is not recommended for longer than 6 wks...may cause permant occular damage

    and you are suppose to take it
    day 1- 300mg
    day 2-11 100mg
    day 12-21 50mg (7 days longer if on deca , sust, etc)

  6. #6
    F40
    F40 is offline Junior Member
    Join Date
    Jun 2003
    Location
    The Battle Field
    Posts
    63
    halifaxsteve - sorry about the dumb question but "occular" damage? WTF is that?
    Cheers

  7. #7
    halifaxsteve is offline Member
    Join Date
    Apr 2003
    Location
    canada
    Posts
    595
    Quote Originally Posted by F40
    halifaxsteve - sorry about the dumb question but "occular" damage? WTF is that?
    Cheers
    basically it means damage to the eyes...permanent vision damage...it can occur with prolonged clomid intake. typically no need to worry on 3-4 wk peroids like we do, but damage has been noted after 6+ weeks

  8. #8
    BUYLONGTERM's Avatar
    BUYLONGTERM is offline Anabolic Member
    Join Date
    Feb 2003
    Posts
    8,067
    Yes, be careful not to stay on that long. I suffered from tunnel vision and I saw trails while on Clomid. Thank god I only had a few days left before I quit taking it!!!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •